Chern invariants of surfaces of general type
Compositio Mathematica, Tome 43 (1981) no. 1, p. 3-58
@article{CM_1981__43_1_3_0,
     author = {Persson, Ulf},
     title = {Chern invariants of surfaces of general type},
     journal = {Compositio Mathematica},
     publisher = {Sijthoff et Noordhoff International Publishers},
     volume = {43},
     number = {1},
     year = {1981},
     pages = {3-58},
     zbl = {0479.14018},
     mrnumber = {631426},
     language = {en},
     url = {http://www.numdam.org/item/CM_1981__43_1_3_0}
}
Persson, Ulf. Chern invariants of surfaces of general type. Compositio Mathematica, Tome 43 (1981) no. 1, pp. 3-58. http://www.numdam.org/item/CM_1981__43_1_3_0/

[1] M. Artim: Some numerical criteria for contractibility of curves on algebraic surfaces. American J. of Math. 84(1962) | MR 146182 | Zbl 0105.14404

[2] A. Beauville: L'application canonique pour les surfaces de type général. Inv. Math. 55 (1979). | MR 553705 | Zbl 0403.14006

[3] E. Brieskorn: Uber die Auflösung gewisser Singularitäten von holomorphen Abbildungen. Math. Ann. 166 (1966). | MR 206973 | Zbl 0145.09402

[4] F. Hirzebruch, W.D. Neumann and S.S. Koh: Differentiable manifolds and quadratic forms. Lecture notes in pure and applied mathematics. Vol. 4, Marcell Dekker Inc., N.Y. (1971). | MR 341499 | Zbl 0226.57001

[5] E. Horikawa: Algebraic surfaces of general type with small c21 I. Annals of Math. II. 104 (1976). | MR 424831 | Zbl 0339.14024

[6] E. Horikawa: On algebraic surfaces with pencils of curves of genus two. Complex analysis and algebraic geometry. Cambridge University Press, (1977). | Zbl 0349.14021

[7] K. Kodaira: A certain type of irregular algebraic surfaces. J. Analyse Math 19 (1961) 207-215. | MR 216521 | Zbl 0172.37901

[8] H. Laufer: Normal two-dimensional singularities. Annals of mathematics studies. Princeton University Press (1971). | MR 320365 | Zbl 0245.32005

[9] I. Nagata: On ruled surfaces in flat extensions of a ring. Les presses de l'Université de Montréal (1971). | MR 349690 | Zbl 0236.13003

[10] F. Oort and C.A.M. Peters: A Campedelli surface, with torsion group Z2 (to appear.) | Zbl 0523.14025

[11] U. Persson: On degenerations of algebraic surfaces. Memoirs of the Amer. Math. Soc. 189 (1977). | MR 466149 | Zbl 0368.14008

[12] U. Persson: Double coverings and surfaces of general type. Algebraic geometry, proceedings, Tromsø, Norway 1977. Springer Lecture notes in mathematics 687 (1978). | MR 527234 | Zbl 0396.14003

[13] U. Persson: A family of genus two fibrations. Algebraic geometry, proceedings, Copenhagen 1978. Springer Lecture notes in mathematics 732 (1979). | MR 555712 | Zbl 0404.14016

[14] M. Reid: Hyperelliptic linear systems on a K3 surface. J. London Mathematical Society (2) 13 (1976). | MR 435082 | Zbl 0338.14009

[15] M. Reid: π1 for surfaces with small K2. Algebraic geometry, proceedings, Copenhagen 1978. Springer Lecture notes in mathematics 732 (1979). | Zbl 0423.14021